# SDR CALA2013090691079

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 50,989 hours, 20,224 cycles
- Engine: Iae V2522A5
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET COWL LIP SKIN HAS ABRASION DAMAGE 5.25" LONG X 1.0" WIDE AT THE 5 O'CLOCK POSITION.  THERE IS A GOUGE 1.875" LONG X .093" WIDE X .020" DEEP, THERE IS ALSO A DENT IN THE SAME AREA THAT IS 4" LONG X .5" WIDE &.020" DEEP.  DENT IS REMEASURED AT .030 DEEP.  BLENDED AREA, NO CRACKS FOUND ON VISUAL INSPECTION, IMPACT INSPECTION COMPLETED ON SEQ 9892001.
